TimeMondayTuesdayWednesdayThursdayFridaySaturdaySunday
6:00AMCycling*
Allison
BLUE ROOM
Cycling*
Allison
BLUE ROOM
Bootcamp
Brenda
TURF (45mins class)
7:00AM
8:00AMCycling* 8:15
Jeff
BLUE ROOM
Barre 8:10
Allison
YELLOW ROOM
9:00AMPower Hour Circuit Training 9:30
Stacey
TURF
20/20/20 9:30
Stacey
YELLOW ROOM
Power Hour Circuit Training 9:30
Stacey
TURF

20/20/20 9:30
Stacey
YELLOW ROOM
TRX Blast 9:15
Stacey
TURF
(TRX classes need pre-registration as space is limited)
Cycling*
Allison
BLUE ROOM
10:00AMZumba
Michelle
YELLOW ROOM

Silver Sneakers Splash
Paula
POOL

ZUMBA
Michelle
YELLOW ROOM

Silver Sneakers Splash
Paula
POOL

11:00AMSilver Classic
Stacey
YELLOW ROOM

Aqua Arthritis
Paula
POOL

Silver Strength Elite
Stacey
YELLOW ROOM

Aqua Arthritis 11:45
Paula
POOL
Silver Classic
Stacey
YELLOW ROOM
Aqua Arthritis 11:00
Paula
POOL
12:00 PMChair Yoga
Liz
LATCHKEY ROOM

STARTING January 11, 2019
Chair Yoga
Liz
LATCHKEY ROOM



1:00PMChair Yoga
Liz
LATCHKEY ROOM
2:00PM
3:00PM
4:00PM
5:00PMBarre
Allison
YELLOW ROOM
TRX Bootcamp *5:30
Brenda
TURF
(TRX classes need pre-registration as space is limited)

Barre
Allison
YELLOW ROOM
STARTING January 11, 2019
Pound (30min Class)
Allison
YELLOW ROOM

Flexibility and Strength
*5:30 (30min class)
Allison
YELLOW ROOM
6:00PMTRX Blast 6pm
Stacey
TURF
(TRX classes need pre-registration as space is limited)

Pound *6:45
(30min Class)
Allison
YELLOW ROOM
ZUMBA
Michelle
YELLOW ROOM
TRX Bootcamp *6:30
Brenda
TURF
(TRX classes need pre-registration as space is limited)
ZUMBA
Michelle
YELLOW ROOM
7:00PMYoga 1
Liz
BLUE ROOM
Yoga 2
Liz
BLUE ROOM
8:00PM